# SDR UPS04842625

- Difficulty date: June 21, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 79,223 hours, 25,248 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, EXISTING REPAIR DOUBLER AT EXT PWR RECEPTICAL FOUND TO HAVE PREVIOUS DAMAGE ON FAYING SURFACE (GOUGE).  REMOVED DOUBLER.  MAT ID FOR NEW DOUBLER 7075-T6 .063 PO 442690.4 IAW DC8 SRM 53-2-0 & 51-9-0 FIG 68A.  FAB DOUBLER IAW DC8 SRM 51-1-8, INSTALLED DOUBLER IAW DC8 SRM 51-1-2 & 51-1-21A.
